Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What is the cause of upset stomach with lack of appetite, esophagus pain and hot flushes ?

I have been having an upset stomach for a week now that is so painful it keeps me from having an appetite . It hurts all the way up into my esophagus at times. I also keep moments of hot flashes. I get really hot and feel like I have a fever break out in a sweat
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  351
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response

Thank you for your question.

It sounds like you have GERD. Are you waking up with pain? You did not mention your age and as you know, the hot flashes can be from menopause, so I just thought I would mention that. However, with GERD, those symptoms can be there also. You may also have H. Pylori which is a bacteria which causes gastritis. Your doctor would have to do a test for this. The treatment is both an antibiotic and H2 inhibitor like Prevacid.

You also did not mention if there was abdominal pain. If there is, you need to get to an Emergency Department. If not, I would try over the counter Prilosec while you are waiting to see your Primary Care Physician.

Hope this helps,

Carol Rogala D.O.
Answered: Thu, 22 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor